A female asked:
I'm drinking 70 oz water per day and feel lightheaded. should i increase my sodium intake to prevent feeling this way? thanks!
1 doctor answer • 2 doctors weighed in
Pediatrics 46 years experience
Don't drink so much: It is hard to speculate on whether sodium intake should be increased without doing bloodwork.I find your water intake excessive and suggest you gradually cut back to the point you only need to pee every 6-8 hours.If you have diabetes insipidus or other medical problem requiring extra fluid intake, get in to see your doc and find a way to regulate your symptoms.
845 viewsReviewed >2 years ago
Last updated Jan 4, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.